# SDR VTZA99015

- Difficulty date: January 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 2LA00691301
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

FLT 6503 - LGA-IAD - DURING CRUISE, MADE AN EMERGENCY DESCENT INTO LNS DUE TO SMOKE IN COCKPIT. AIRCRAFT WENT TO GATE WITH NO FURTHER PROBLEMS. MAINTENANCE INSPECTED AND OPENED DMI 46994, MEL 33-1 ON CONSOLE LIGHT.  MAINTENANCE CLOSED DMI 46994 ON 2-4-99 BY REMOVING AND REPLACING CONSOLE LIGHT, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
